# SDR R61A2020111200749

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 34,090 hours, 22,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003640
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,789 hours, 18,929 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT, RIGHT, AND CENTER EMERGENCY LIGHTS NOT FUNCTIONING.  R & R AFT INBOARD EMERGENCY LIGHT UNIT.
